# SDR SWAA111953

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 51,271 hours, 42,153 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 65458715
- Part serial: 1970
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND R1 DOOR AFT LOWER FRAME CRACKED.  REMOVED AND REPLACED DOOR PER MM.
